# SDR ERAA20120087

- Difficulty date: October 24, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 37,980 hours, 42,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 85320870
- Condition: Corroded
- Location: Fuselage
- Part time: 37,980 hours, 42,218 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR CUTOUT INNER DOUBLER FOUND CORRODED.  REPAIRED IAW RD8-53-2103.
